On some order 6 non-symplectic automorphisms of elliptic K3 surfaces

Dillies, Jimmy (2012) On some order 6 non-symplectic automorphisms of elliptic K3 surfaces. Albanian J. Math., 6 (2). pp. 103-114.

[img]
Preview
Text
2012-9.pdf

Download (335kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:44
Last Modified: 06 Dec 2017 23:44
URI: http://kerkoje.com/id/eprint/247

Actions (login required)

View Item View Item